CSpace

Browse/Search Results:  1-5 of 5 Help

Selected(0)Clear Items/Page:    Sort:
New soliton-like solutions and multi-soliton structures for broer-kaup system with variable coefficients 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 44, 期号: 5, 页码: 802-806
Authors:  Ji, MJ;  Lu, ZS
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  soliton-like solution  
Using symbolic computation to exactly solve the integrable Broer-Kaup equations in (2+1)-dimensional spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2005, 卷号: 43, 期号: 4, 页码: 585-590
Authors:  Xie, FD;  Chen, J;  Lu, ZS
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
BK equations  symbolic computation  non-travelling wave solution  
Symbolic computation in non-linear evolution equation: application to (3+1)-dimensional Kadomtsev-Petviashvili equation 期刊论文
CHAOS SOLITONS & FRACTALS, 2005, 卷号: 24, 期号: 1, 页码: 257-263
Authors:  Xie, FD;  Zhang, Y;  Lu, ZS
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
An Explicit Backlund Transformation of Burgers Equation with Applications 期刊论文
Communications in Theoretical Physics, 2005, 卷号: 44, 期号: 6, 页码: 987
Authors:  LU Zhuosheng
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
New exact solutions to (2+1)-dimensional dispersive long wave equations 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 42, 期号: 6, 页码: 811-813
Authors:  Zhi, HY;  Lu, ZS;  Zhang, HQ
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
further extended tanh method  (2+1)-dimensional dispersive long wave equations  soliton-like solution